# SDR IPXA2021030366341

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,251 hours, 14,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN P/N# ACA3108-503 AT STA 535 ABOVE S-33R HAS A 1.55" CRACKCOMPLETED PERMANENT REPAIR PER EO MD11-5330-79121-B THIS IS A MAJOR REPAIR
